MAUDE Adverse Event Report: BECTON DICKINSON BD SYRINGE 3ML LL ECLIPSE 23X1-1/2 RB TW

BECTON DICKINSON BD SYRINGE 3ML LL ECLIPSE 23X1-1/2 RB TW
Catalog Number 303306
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 3ml ll eclipse 23x1-1/2 rb tw safety shield broke off it was reported by customer that the guard of the injection needle broken when it was to be applied after the injection.Rcc received a complaint via email.Product code: 303306 product description: syringe & needle 3cc 23g x 1.5in l/l rb tw bx/50 lot/serial #: (b)(6) expiry date: 2027-09-30.Problem information product concern ticket number: (b)(4) (date of incident: (b)(6)2024 concern description: the guard on an injection needle broke when it was to be applied after the injection.This device problem has occured 4 times over the last year with clinican user.
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
 
Event or Problem Description
No additional information.

Brand Name
BD SYRINGE 3ML LL ECLIPSE 23X1-1/2 RB TW
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21323664
Report Number2243072-2025-00057
Device Sequence Number20812685
Product Code FMF
UDI-Device Identifier00382903033065
UDI-Public(01)00382903033065(11)221025(17)270930(10)2289198
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303306
Device Lot Number2289198
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown